BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
CONVERGENCE OF NUMERICAL SCHEMES FOR SHORT WAVE LONG WAVE INTERACTION EQUATIONS

Participants in the publication
Paulo Amorim (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2011-12

Where published
Journal of Hyperbolic Differential Equations

Publication Identifiers
ISSN - 0219-8916,1793-6993

Publisher
World Scientific Pub Co Pte Lt

Volume
08
Number
04

Number of pages
34
Starting page
777
Last page
811

Document Identifiers
DOI - https://doi.org/10.1142/s0219891611002573
URL - http://dx.doi.org/10.1142/s0219891611002573


Export

APA
Paulo Amorim, Mário Figueira, (2011). CONVERGENCE OF NUMERICAL SCHEMES FOR SHORT WAVE LONG WAVE INTERACTION EQUATIONS. Journal of Hyperbolic Differential Equations, 08, 777-811. ISSN 0219-8916,1793-6993. eISSN . http://dx.doi.org/10.1142/s0219891611002573

IEEE
Paulo Amorim, Mário Figueira, "CONVERGENCE OF NUMERICAL SCHEMES FOR SHORT WAVE LONG WAVE INTERACTION EQUATIONS" in Journal of Hyperbolic Differential Equations, vol. 08, pp. 777-811, 2011. 10.1142/s0219891611002573

BIBTEX
@article{46608, author = {Paulo Amorim and Mário Figueira}, title = {CONVERGENCE OF NUMERICAL SCHEMES FOR SHORT WAVE LONG WAVE INTERACTION EQUATIONS}, journal = {Journal of Hyperbolic Differential Equations}, year = 2011, pages = {777-811}, volume = 08 }